# SDR 2007UALA01676

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 55,763 hours, 21,019 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT SIDE, STA 1560 AT STR 25R, MAIN FRAME DENTED (RIB).  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE AND FABRICATED A J-ANGLE REPAIR PIECE AND INSTALLED NESTED INSIDE FRAME INBOARD FLANGE.
